Bianchi type-III Cosmological Model with Linear Equation of State in f (R) Gravity

Authors(3) :-S. R. Bhoyar, V. R. Chirde, S. H. Shekh

In this context, we study Bianchi type-III cosmological model with linear equation of state in the metric version of f(R) gravity. Field equations are solved by taking expansion scalar proportional to shear scalar (relation between the metric coefficients) and the law of variation of Hubble’s parameter that yields the constant value of deceleration parameter. The physical and kinematical parameters of the models have been discussed. Also, the function of the Ricci scalar is evaluated for each model.

Authors and Affiliations

S. R. Bhoyar
Department of Mathematics, PhulsingNaikMahavidyalaya, Pusad, India
V. R. Chirde
Department of Mathematics, G. S. G. Mahavidyalaya, Umarkhed, India
S. H. Shekh
Department of Mathematics, J. D. Institute of Engineering & Technology, Yavatmal, India

Bianchi type models; linear equation of state; f(R) gravity.

  1. Perlmutter S et al., Astrophys. J. 483 565 (1997); Perlmutter S et al. Nature 391 51 (1998); Perlmutter S et al. Astrophys. J. 517 565 (1999)
  2. Riess A et al. Astron. J. 116 1009 (1998)
  3. Spergel D et al. Astrophys. J. Suppl. 148 175 (2003)
  4. Verde L et. al. Mon. Not. R. Astron. Soc. 335 432 (2002)
  5. Hinshaw G et al. Astrophys. J. Suppl. 180 225 (2009)
  6. Zlatev I, Wang L, Steinhardt P. Phys. Rev. Lett. 82 896 (1999)
  7. Steinhardt P, Wang L, Zlatev I. Phys. Rev. D 59 123504 (1999)
  8. Armendariz-Picon C, Mukhanov V, Steinhardt P. Phys. Rev. D 63 103510 (2001)
  9. Turner M  astro-ph/0108103 (2001)
  10. Caldwell R, Kamionkowski M, Weinberg N. Phys. Rev. Lett. 91 071301 (2003)
  11. S. Ray, F. Rahaman, U. Mukhopadhyay, R. Sarkar, arXiv:1003. 5895v1, (2010)
  12. A. K. Yadav, L. Yadav, arXiv:1007. 1411 gr-qc], (2010)
  13. A. Pradhan, H. Amirhashchi, Astrophys. Space Sci., 332, 441 (2011)
  14. B. Saha, A. K. Yadav, Astro. Space Sci. DOI: 10. 1007/s10509-012-1070-1, 2012.
  15. S. D. Katore*, B. B. Chopade, S. H. Shekh and S. A. Bhaskar: Int. J. of Math. Archive-3 (3) 1283 (2012)
  16. Chirde V, Shekh S: Int. J. of Adv. Research 2 (6), 1103 (2014)
  17. V. R. Chirde, S. H. Shekh2 & P . N. Rahate: Presp. J. 5 (9) 894 (2014)
  18. Harko T et al.: Phys. Rev. D 84, 024020 (2011)
  19. Sharif M, Zubair M: JCAP 03028 (2012)
  20. Katore S, Chopde B, Shekh S: Int. J. Basic and Appl. Res. 283 (2012)
  21. SD Katore, AY Shaikh Prespacetime Journal 3 (11) (2014)
  22. Sahoo P, Mishra B, Chakradhar G, Reddy D: Eur. Phys. J. Plus 129 49 (2014)
  23. Chirde V, Shekh S: Astrofiz. 58 1, 121 (2015) DOI 10.1007/s10511-015-9369-6
  24. Chirde V, Shekh S: Prespacetime Journal 5 (10) 929 (2015)
  25. S.R.Bhoyar, V.R.Chirde & S.H. Shekh: Inter. J. of Adv. Resea. 3 (9) 492 (2015)
  26. Einstein A., Math. Ann. 102 685 (1930)
  27. M. Rodrigues, I. Salako, M. Houndjo and J. Tossa, Int. J. Mod. Phys. D 23, 1450004 (2014)
  28. M. Jamil, K. Yesmakhanova, D. Momeni and R. Myrzakulov, Cen. Eur. J. Phys. 10, 1065 (2012)
  29. M. Sharif and S. Azeem, Astro. Space. Sci. 342, 521 (2012)
  30. M.R. Setare et al. arXiv:1203.1315v3 gr-qc(2013)
  31. V Chirde, S Shekh Bulg. J. Phys. 41 258 (2014)
  32. V Chirde, S Shekh: The African Review of Physics 10:0020 (2015)
  33. V Chirde, S Shekh: The African Review of Physics 10:0057 (2015)
  34. S.H. Shekh, A.Y. Shaikh & V.R. Chirde: ugc sponsored national conference recent trends in mathematics & statistics isbn: 978?81?925005?4?6 (2015)
  35. Chiba, T., Smith, T.L. and Erickcek, A.L.: Phys. Rev. D 75 124014 (2007)
  36. Capozziello, S., Martin-Moruno, P. and Rubano, C.: Phys. Lett. B 664 12 (2008)
  37. Nojiri, S. and Odintsov, S.D.: Problems of Modern Theoretical Physics, A Volume in honour of Prof. Buchbinder, I.L. in the occasion of his 60th birthday, p.266, (TSPU Publishing, Tomsk), arXiv:0807.0685. 
  38. Azadi A, Momeni D, Nouri-Zonoz M. Phys. Lett. B 670 210 (2008)
  39. Katore S. D., Shaikh A. Y.: Afr.Rev.Phys. 9 0055 (2014)
  40. Sharif M, Yousaf Z. J. Cosmo. Astropart. Phys. 06 019 (2014)
  41. Bhoyar, S. R., Chirde, V. R., & Shekh, S. H.: Presp. J. 7 (3)  456 (2016)

Publication Details

Published in : Volume 3 | Issue 6 | September-October 2017
Date of Publication : 2017-10-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 835-839
Manuscript Number : IJSRSET1736210
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

S. R. Bhoyar, V. R. Chirde, S. H. Shekh, " Bianchi type-III Cosmological Model with Linear Equation of State in f (R) Gravity, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 6, pp.835-839, September-October-2017.
Journal URL : http://ijsrset.com/IJSRSET1736210

Follow Us

Contact Us